# SDR DALA2022122908478

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N814DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31924
- Aircraft time: 29,418 hours, 11,256 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 500k-500l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2557854) DURING INSPECTION FOUND CORROSION REMOVE (UT) MEASUREMENT THICKNESS WAS ACCOMPLISHED ON RAIL RBL 13.84 OF STA 500K +17 INCH TO STA 500L FLOOR STRUCTURE AT FWD CARGO COMPARTMENT. RAIL RBL 13.84 OF STA 500K +17INCH TO STA 500L FLOOR STRUCTURE AT FWD CARGO COMPARTMENT. WAS REPAIRED PER B737-900ER SRM 53-00-53-2R PROCEDURE 3 REPAIR 3.
